CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
COHOMOLOGICALLY INDUCED DISTINGUISHED REPRESENTATIONS AND COHOMOLOGICAL TEST VECTORS 期刊论文
DUKE MATHEMATICAL JOURNAL, 2019, 卷号: 168, 期号: 1, 页码: 85-126
Authors:  Sun, Binyong
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Triangulation extensions of self-homeomorphisms of the real line 期刊论文
KYOTO JOURNAL OF MATHEMATICS, 2017, 卷号: 57, 期号: 1, 页码: 1-15
Authors:  Qi, Yi;  Zhong, Yumin
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Global well-posedness and scattering for the defocusing mass-critical nonlinear Schrodinger equation for radial data in high dimensions 期刊论文
DUKE MATHEMATICAL JOURNAL, 2007, 卷号: 140, 期号: 1, 页码: 165-202
Authors:  Tao, Terence;  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Resonance identity, stability, and multiplicity of closed characteristics on compact convex hypersurfaces 期刊论文
DUKE MATHEMATICAL JOURNAL, 2007, 卷号: 139, 期号: 3, 页码: 411-462
Authors:  Wang, Wei;  Hu, Xijun;  Long, Yiming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2006, 卷号: 182, 页码: 285-311
Authors:  Tanisaki, Toshiyuki;  Xi, Nanhua
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Extremal hermitian metrics on Riemann surfaces with singularities 期刊论文
DUKE MATHEMATICAL JOURNAL, 2000, 卷号: 104, 期号: 2, 页码: 181-210
Authors:  Wang, GF;  Zhu, XH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the existence of multipeaked solutions to a semilinear Neumann problem 期刊论文
DUKE MATHEMATICAL JOURNAL, 1999, 卷号: 97, 期号: 2, 页码: 261-300
Authors:  Cao, DM;  Kupper, T
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A blow-up formula for stationary harmonic maps 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 1998, 期号: 14, 页码: 735-755
Authors:  Li, JY;  Tian, G
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30